American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Manuel L. Reyes. Sheaves That Fail to Represent Matrix Rings. Contemporary Mathematics 609 (2014) 285-297.
Book volume table of contents   
View Article: PDF

[2] Wei He and MaoKang Luo. Completely regular proper reflection of locales over a given locale. Proc. Amer. Math. Soc. 141 (2013) 403-408.
Abstract, references, and article information   
View Article: PDF

[3] I. Moerdijk and J. J. C. Vermeulen. Proper maps of toposes. Memoirs of the AMS 148 (2000) MR 1787303.
Book volume table of contents   

[4] I. Moerdijk. An addendum to ``Path-lifting for Grothendieck toposes". Proc. Amer. Math. Soc. 125 (1997) 2815-2818. MR 1396988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Makkai. Duality and definability in first order logic. Memoirs of the AMS 105 (1993) MR 1164835.
Book volume table of contents   

[6] Robert Gordon. $G$-categories. Memoirs of the AMS 101 (1993) MR 1126178.
Book volume table of contents   

[7] Andreas Blass and Andre Scedrov. Freyd's models for the independence of the axiom of choice. Memoirs of the AMS 79 (1989) MR 981957.
Book volume table of contents   

[8] Ieke Moerdijk. Path-lifting for Grothendieck toposes . Proc. Amer. Math. Soc. 102 (1988) 242-248. MR 920980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ieke Moerdijk. The classifying topos of a continuous groupoid. I . Trans. Amer. Math. Soc. 310 (1988) 629-668. MR 973173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kimmo I. Rosenthal. Covering \'etendues and Freyd's theorem . Proc. Amer. Math. Soc. 99 (1987) 221-222. MR 870775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. Moerdijk and G. C. Wraith. Connected locally connected toposes are path-connected . Trans. Amer. Math. Soc. 295 (1986) 849-859. MR 833712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert C. Davis. Toposes, monoid actions, and universal coalgebra . Proc. Amer. Math. Soc. 98 (1986) 547-552. MR 861747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Radu Diaconescu. On comparability in a topos . Proc. Amer. Math. Soc. 98 (1986) 389-393. MR 857927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ross Street. The family approach to total cocompleteness and toposes . Trans. Amer. Math. Soc. 284 (1984) 355-369. MR 742429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] André Joyal and Myles Tierney. An extension of the Galois theory of Grothendieck. Memoirs of the AMS 51 (1984) MR 756176.
Book volume table of contents   

[16] Andrej Ščedrov. Forcing and classifying topoi. Memoirs of the AMS 48 (1984) MR 732901.
Book volume table of contents   

[17] Peter T. Johnstone. The point of pointless topology. Bull. Amer. Math. Soc. 8 (1983) 41-53. MR 682820.
Abstract, references, and article information   
View Article: PDF

[18] M. Makkai. Full continuous embeddings of toposes . Trans. Amer. Math. Soc. 269 (1982) 167-196. MR 637034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1